# SDR HNAA2011081700256

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 39,619 hours, 46,524 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED DUE TO AUTOFEATHER NOT ARMING ON TAXIWAY WITH BRAKES SET, ADVANCED POWER LEVERS AND SYS OPS NORMAL.  ANOTHER TAKEOFF OK WITHOUT MX.  GROUND RAN ACFT IAW SRT MANUAL.  COMPLIED WITH AUTOFEATHER OPS CHECKED MULTIPLE TIMES WITH NO DEFECT NOTED.  CLEARED MEL 25-6-2.
